Isoparametric triple systems of FKM-Type II.
Manuscripta mathematica, Tome 43 (1983), pp. 13-44
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1983__43_154942,
author = {Josef Dorfmeister and Erhard Neher},
title = {Isoparametric triple systems of {FKM-Type} {II.}},
journal = {Manuscripta mathematica},
pages = {13--44},
year = {1983},
volume = {43},
zbl = {0531.53049},
url = {http://geodesic.mathdoc.fr/item/MM2_1983__43_154942/}
}
Josef Dorfmeister; Erhard Neher. Isoparametric triple systems of FKM-Type II.. Manuscripta mathematica, Tome 43 (1983), pp. 13-44. http://geodesic.mathdoc.fr/item/MM2_1983__43_154942/